# SDR SCNA20201007055

- Difficulty date: August 27, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT TEE SPLICE STA 727I+5 HAS CORROSION AROUND MULTIPLE NUTPLATES.  AFT CARGO BAY FLOOR SUPPORT TEE SPLICE STA 727I+5 HAS CORROSION AROUND MULTIPLE NUTPLATES.  FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED LIMITS IN SRM.  REMOVED AND REPLACED TEESPLICE WITH PO 774863 AT STA 727I+5, IAW SRM 51-40-02 AND BOEING DWG 146A7500 ID: 41 REV: C 57828U.
